# SDR SWAA2022021537613

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF CORRODED ON ALL EDGES / REPLACED AFT CARGO FLOOR PANEL 140CF PN 453A2610-18 IAW DWG 453A2610 REV K AND SRM 53-00-53-1A-1 REPLACED ON PARTS RACK ATAG WN3188
